close

Chemists' Own Ibuprofen Liquid Capsules 200mg 90 Capsules

Code: 442437

$11.99

Please note: Prices are shown including GST and are in AUD$

  • For the temporary relief of pain and discomfort associated with headache, migraine headache, tension headache, sinus pain, toothache, dental procedures, backache, muscular aches and pain, period pain, sore throat, tennis elbow, arthritis, rheumatic pain and the aches and pains associated with colds and flus.
  • Reduces fever.
  • Always read the label.
  • Use only as directed.
  • If symptoms persist, see your healthcare professional.
  • Each soft gelatin capsule contains:Ibuprofen 200mg